Posted by: BankerGirl | 2008-11-18

Migraines, Trepiline prescr.Please help

I have been suffering with migraines at the rate of about 2 a month. my doctor has prescribed 1 x 30mg trepiline at night.
I have researched this drug and cant understand why he would
prescribe and anti depressant/sleeping pill for migraines? I' m not under much stress, and sleep perfectly well.
Also I have read that trepiline makes you put on weight, is this true?
please help urgently.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Bankergirl
Trepilene is not used only for depression, it works very well for neurological pain and for prevention of migraines. High doses of trepilene can cause weight gain, but low doses ( like you would prescribe for prevention of migraine - 25 mg at night) should not really make a big difference.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.